Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 255, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 20, 2008, 5:03 PM CDT for 4 counties in Kansas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2008, 5:03 PM CDT (22:03 UTC)
- Expired
- Jun 20, 2008, 5:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Grant County, KS, Hamilton County, KS, Kearny County, KS, Stanton County, KS
The radar
The Dodge City radar (KDDC), 157 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 5:23 PM CDT | HAIL 2.75 | 7 Ne Johnson City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 12:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 489 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 202207 SVRDDC KSC067-075-093-187-202245- /O.NEW.KDDC.SV.W.0255.080620T2203Z-080620T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 503 PM CDT FRI JUN 20 2008 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN GRANT COUNTY IN SOUTHWEST KANSAS. SOUTHERN HAMILTON COUNTY IN SOUTHWEST KANSAS. SOUTHWESTERN KEARNY COUNTY IN SOUTHWEST KANSAS. STANTON COUNTY IN SOUTHWEST KANSAS. * UNTIL 545 PM CDT/445 PM MDT/ * AT 402 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 15 MILES SOUTHEAST OF SYRACUSE...OR 10 MILES SOUTH OF KENDALL...MOVING SOUTHEAST AT 33 MPH. ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLFBALL SIZE HAIL WAS LOCATED WEST OF COOLIDGE NEAR THE KANSAS AND COLORADO LINE. THIS STORM WAS MOVING SOUTH SOUTHEAST AT 33 MPH. * LOCATIONS IMPACTED INCLUDE... JOHNSON CITY... BIG BOW... ULYSSES... RURAL RESIDENCES OF SOUTHERN HAMILTON...SOUTHWESTERN KEARNY... STANTON AND WESTERN GRANT COUNTIES. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR PARTS OF HAMILTON AND KEARNY COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING/700 PM MDT FRIDAY EVENING/ FOR SOUTHWESTERN KANSAS. LAT...LON 3750 10205 3815 10206 3785 10139 3743 10122 TIME...MOT...LOC 2203Z 323DEG 29KT 3779 10160 $$ 18
2 follow-up statements
000
WWUS53 KDDC 202228
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
527 PM CDT FRI JUN 20 2008
KSC093-202237-
/O.CAN.KDDC.SV.W.0255.000000T0000Z-080620T2245Z/
KEARNY KS-
527 PM CDT FRI JUN 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KEARNY COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3750 10205 3801 10206 3791 10171 3774 10153
3771 10140 3743 10122
TIME...MOT...LOC 2227Z 319DEG 24KT 3763 10159
$$
KSC067-075-187-202245-
/O.CON.KDDC.SV.W.0255.000000T0000Z-080620T2245Z/
HAMILTON KS-STANTON KS-GRANT KS-
527 PM CDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
CDT/445 PM MDT/ FOR WESTERN GRANT...STANTON AND SOUTHERN HAMILTON
COUNTIES...
AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING VERY LARGE
DAMAGING HAIL UP TO BASEBALL SIZE. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF BIG BOW...MOVING SOUTHEAST AT 27 MPH.
* LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...
BIG BOW...
ULYSSES...
RURAL RESIDENCES OF SOUTHERN HAMILTON...STANTON AND WESTERN GRANT
COUNTIES.
AT 523 PM CDT BASEBALL SIZE HAIL WAS REPORTED BY LAW ENFORCEMENT 7
MILES NORTHEAST OF JOHNSON CITY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING/700 PM MDT FRIDAY EVENING/ FOR SOUTHWESTERN KANSAS.
LAT...LON 3750 10205 3801 10206 3791 10171 3774 10153
3771 10140 3743 10122
TIME...MOT...LOC 2227Z 319DEG 24KT 3763 10159
$$
18000
WWUS53 KDDC 202242
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
540 PM CDT FRI JUN 20 2008
KSC075-202250-
/O.CAN.KDDC.SV.W.0255.000000T0000Z-080620T2245Z/
HAMILTON KS-
440 PM MDT FRI JUN 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HAMILTON COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3750 10205 3754 10206 3756 10205 3772 10206
3772 10172 3770 10153 3766 10142 3743 10122
TIME...MOT...LOC 2240Z 319DEG 24KT 3756 10152
$$
KSC067-187-202245-
/O.CON.KDDC.SV.W.0255.000000T0000Z-080620T2245Z/
STANTON KS-GRANT KS-
540 PM CDT FRI JUN 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WEST CENTRAL GRANT AND STANTON COUNTIES...
AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING HAIL
THE SIZE OF GOLF BALLS OR LARGER. ONE STORMS WAS LOCATED NEAR BIG
BOW AND THE SECOND STORM WAS LOCATED 14 MILES NORTHWEST OF JOHNSON
CITY. BOTH OF THESE STORMS WERE MOVING SOUTHEAST AT 28 MPH.
* LOCATIONS IMPACTED INCLUDE...
BIG BOW...
ULYSSES...
RURAL RESIDENCES OF STANTON AND WESTERN GRANT COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3750 10205 3754 10206 3756 10205 3772 10206
3772 10172 3770 10153 3766 10142 3743 10122
TIME...MOT...LOC 2240Z 319DEG 24KT 3756 10152
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:27 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 20, 2:27 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 227 PM CDT FRI JUN 20 2008 .DISCUSSION... DAYS 1-2... WESTERN KANSAS WAS LOCATED AT THE NOSE OF ANOTHER JET STREAK THIS AFTERNOON. THE EXIT REGION OF THIS JET INTERSECTED A COLD FRONT OVER NORTHWEST KANSAS. CAPPING CONTINUES TO BE VERY WEAK AND STORMS WERE ALREADY DEVELOPING JUST AFTER NOON TODAY IN NORTHEAST COLORADO. THE MID LEVEL FLOW IS MORE NORTHWESTERLY TODAY THAN ON PREVIOUS DAYS, SO THE STORMS WILL TEND TO PROPAGATE SOUTHWARD. IT APPEARS THAT THE EASTERN EDGE OF THE STORMS WILL BE AROUND DODGE CITY. THE BEST CHANCE OF STORMS WILL BE WEST OF A LINE FROM MEADE TO WAKEENEY THIS AFTERNOON AND EVENING. SFC BASED CAPES WERE LOWER TODAY. THIS IS FAIRLY TYPICAL SINCE LEE TROUGHING TENDS TO BE WEAKER WHEN THE FLOW IS MORE PARALLEL TO THE CENTRAL AND NORTHERN ROCKIES. SFC WINDS TEND TO BE WEAKER AND DEWPOINTS LOWER. HENCE, SBCAPE AND SHEAR ARE TYPICALLY LOWER. THE HIGHEST CAPE TENDS TO BE CLOSER TO THE ROCKIES WHEN MOISTURE IS MARGINAL OWING TO ELEVATED HEATING. IN ADDITION, WHEN THE FLOW IS MORE MERIDIONAL, CAPPING TENDS TO BE WEAKER. THUS STORM CLUSTERS TEND TO MOVE SOUTH AND STABILIZE THE BOUNDARY LAYER DEEP INTO THE SOUTHERN PLAINS. AND WITH WEAK LEE TROUGHING, IT IS MORE DIFFICULT TO BRING RICH MOISTURE BACK NORTHWARD. THE MID TO UPPER FLOW PATTERN WILL AMPLIFY EVEN MORE BY SATURDAY. ALSO, TONIGHTS MCS WILL STABILIZE THE BOUNDARY LAYER EVEN FURTHER. SOME AIRMASS RECOVERY IS EXPECTED ACROSS THE HIGHER TERRAIN IN COLORADO. A FEW STORMS COULD DRIFT OFF THE ELEVATED TERRAIN SATURDAY EVENING AND WEAKEN. CHANCES FOR STORMS ARE NOT VERY HIGH IN SW KS BUT THE BEST CHANCES WILL BE IN OUR FAR WEST/NW. SUNDAY LOOKS FAIRLY QUIET AS THE UPPER FLOW WILL REMAIN FAIRLY MERIDIONAL. DAYS 3-7... THE MEDIUM RANGE GFS AND ECMWF AS WELL AS THE CANADIAN MODELS SHOW A CONTINUATION OF A MEAN POSITION OF THE UPPER LEVEL RIDGE OVER THE SOUTHWEST AND ROCKIES THROUGH AT LEAST THE MIDDLE PART OF NEXT WEEK. THIS WILL KEEP NORTHWEST FLOW PERSISTENT OVER THE CENTRAL HIGH PLAINS WHICH WILL BE FAVORABLE FOR CONTINUED CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS. ON SUNDAY EVENING THE MODELS INDICATE A SURFACE BOUNDARY EXTENDING ACROSS NORTHERN AND EASTERN SECTIONS OF THE CWA. WITH SOME MODEST INSTABILITY AND SHEAR THINK THAT THERE WILL BE A BETTER CHANCE FOR THUNDERSTORMS IN THAT AREA...AT LEAST INITIALLY...AND HAVE RAISED POPS INTO THE CHANCE CATEGORY. THE CHANCE POPS ON MONDAY AFTERNOON AND NIGHT STILL LOOK REASONABLE GIVEN THE SHORTWAVE TROUGH THE MODELS SHOW TRACKING THROUGH THE UPPER RIDGE. AFTER THE MIDDLE PART OF THE WEEK AND ESPECIALLY TOWARD NEXT WEEKEND THE GFS IS HINTING THAT THE UPPER RIDGE WILL BUILD EASTWARD INTO THE CENTRAL CONUS. THE GFS ENSEMBLE MEANS ARE ALSO INDICATING THIS TREND BUT THE ECMWF AND CANADIAN TEND TO KEEP THE RIDGE AXIS FARTHER WEST. OBVIOUSLY A LITTLE MORE UNCERTAINTY THAT FAR OUT GIVEN THE MODEL DIFFERENCES. WILL MAINTAIN SOME LOW POPS THROUGH THE WEEKEND. .AVIATION... SCATTERED THUNDERSTORMS WILL MIGRATE SOUTHEAST ACROSS WESTERN KANSAS THIS AFTERNOON AND EVENING. SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL AND 60 KNOT WIND GUSTS. THE STORMS SHOULD BE MOVING THROUGH THE KGCK/KDDC TAF SITES AROUND 20Z-23Z. OTHER STORMS COULD AFFECT THE KHYS TAF SITE AFTER 23Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 87 64 93 / 30 0 0 0 GCK 60 86 62 94 / 50 0 0 0 EHA 60 85 61 95 / 60 20 0 0 LBL 61 86 63 94 / 60 0 0 0 HYS 61 87 63 93 / 30 0 0 0 P28 64 87 67 92 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN24/02
Hazardous weather outlook, Jun 20, 4:29 AM CDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 429 AM CDT FRI JUN 20 2008 KSZ030-031-043>046-061>066-074>081-084>090-210930- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 429 AM CDT FRI JUN 20 2008 /329 AM MDT FRI JUN 20 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP OVER THE HIGH PLAINS THIS AFTERNOON...MOVING SOUTHEASTWARD INTO WESTERN KANSAS. WITH INSTABILITY AND GOOD SHEAR...SOME OF THE STORMS COULD BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...MAINLY WEST OF A LIBERAL TO SCOTT CITY LINE. THE STORMS WILL MERGE INTO A COMPLEX AND MOVE SOUTHWARD INTO OKLAHOMA OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE MAINLY WEST OF HIGHWAY 83 SATURDAY AFTERNOON AND EVENING. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE INTO NEXT WEEK...WITH THE PRIMARY CONCERN FOR SEVERE WEATHER ON MONDAY AFTERNOON AND EVENING. STAY TUNED FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED MAINLY WEST OF A LIBERAL TO SCOTT CITY LINE AFTER 3 PM CDT THIS AFTERNOON. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 26
In the hours before
Local storm report, Jun 20, 3:16 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
316 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL 13 SSW SCOTT CITY 38.31N 101.00W
06/20/2008 E1.25 INCH SCOTT KS TRAINED SPOTTER
&&
MSCOTTLocal storm report, Jun 20, 3:40 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
340 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 6 SW SHALLOW WATER 38.30N 100.99W
06/20/2008 E0.75 INCH SCOTT KS TRAINED SPOTTER
&&
18Local storm report, Jun 20, 4:08 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
408 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 4 N SYRACUSE 38.04N 101.75W
06/20/2008 E1.75 INCH HAMILTON KS LAW ENFORCEMENT
&&
MBLocal storm report, Jun 20, 4:15 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
415 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND GST GARDEN CITY 37.98N 100.86W
06/20/2008 M60.00 MPH FINNEY KS BROADCAST MEDIA
THIS WAS FROM THE KSN WEATHERLAB AT BERNADINE SITTS
INTERMEDIATE SCHOOL.
&&
18Special weather statement, Jun 20, 4:33 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
433 PM CDT FRI JUN 20 2008
KSZ063-076-077-202230-
FINNEY-GRAY-HASKELL-
433 PM CDT FRI JUN 20 2008
...SIGNIFICANT WEATHER ADVISORY FOR FINNEY...GRAY AND HASKELL
COUNTIES...
AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF PIERCEVILLE...MOVING SOUTHEAST
AT 25 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3791 10040 3751 10029 3748 10069 3778 10086
3791 10064
TIME...MOT...LOC 2133Z 320DEG 22KT 3779 10069
18Local storm report, Jun 20, 4:47 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
447 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL 3 SE SYRACUSE 37.95N 101.71W
06/20/2008 E1.75 INCH HAMILTON KS PUBLIC
&&
JFINCHThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 2:16 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 44 min |
| Jun 20, 2:59 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Scott | 46 min |
| Jun 20, 3:44 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 46 min |
| Jun 20, 3:46 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 44 min |
| Jun 20, 4:33 PM CDT | Special Weather Statement | DDC | Gray | 57 min |
| Jun 20, 4:35 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 40 min |
| Jun 20, 5:46 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stanton, Stevens | 59 min |
| Jun 20, 6:10 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Seward, Stanton, Stevens | 65 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.